• Previous Article
    Positive high energy solution for Kirchhoff equation in $\mathbb{R}^{3}$ with superlinear nonlinearities via Nehari-Pohožaev manifold
  • DCDS Home
  • This Issue
  • Next Article
    Global attractor for weakly damped gKdV equations in higher sobolev spaces
August  2015, 35(8): 3827-3855. doi: 10.3934/dcds.2015.35.3827

Continuous averaging proof of the Nekhoroshev theorem

1. 

Department of mathematics, the University of Chicago, Chicago, IL, 60637, United States

Received  August 2013 Revised  December 2014 Published  February 2015

In this paper we develop the continuous averaging method of Treschev to work on the simultaneous Diophantine approximation and apply the result to give a new proof of the Nekhoroshev theorem. We obtain a sharp normal form theorem and explicit estimates of the stability constants appearing in the Nekhoroshev theorem.
Citation: Jinxin Xue. Continuous averaging proof of the Nekhoroshev theorem. Discrete & Continuous Dynamical Systems, 2015, 35 (8) : 3827-3855. doi: 10.3934/dcds.2015.35.3827
References:
[1]

Nonlinearity, 24 (2011), 97-112. doi: 10.1088/0951-7715/24/1/005.  Google Scholar

[2]

Annals of Mathematics, 162 (2005), 1377-1389. doi: 10.4007/annals.2005.162.1377.  Google Scholar

[3]

J. Féjoz, M. Guardia, V. Kaloshin and P. Raldan, Kirkwood gaps and diffusion along mean motion resonance in the restricted planar three-body problem,, , ().   Google Scholar

[4]

Inventiones Math., 167 (2007), 445-453. doi: 10.1007/s00222-006-0020-3.  Google Scholar

[5]

Russian Mathematical Surveys, 47 (1992), 57-133. doi: 10.1070/RM1992v047n06ABEH000965.  Google Scholar

[6]

Progress in nonlinear science., 1 RAS, Inst. Appl. Phys., Nizhnii (Novgorod, (2002), 116-138.  Google Scholar

[7]

Chaos, 2 (1992), 495-499. doi: 10.1063/1.165891.  Google Scholar

[8]

Kuksin, S. (ed.) et al., Seminar on dynamical systems. Basel: Birkhäuser. Prog. Nonlinear Diff. Equ. Appl. 12 (1994), 15-34.  Google Scholar

[9]

Nonlinearity, 9 (1996), 1703-1751. doi: 10.1088/0951-7715/9/6/017.  Google Scholar

[10]

Russ. Math. Surv., 32 (1977), 5-66, 287.  Google Scholar

[11]

Mathematische Zeitschrift, 213 (1993), 187-216. doi: 10.1007/BF03025718.  Google Scholar

[12]

Regular and Chaotic Dynamics, 5 (2000), 157-170. doi: 10.1070/rd2000v005n02ABEH000138.  Google Scholar

[13]

Springer Monographs in Mathematics. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-03028-4.  Google Scholar

[14]

Regular and Chaotic Dynamics, 2 (1997), 9-20.  Google Scholar

[15]

Russian J. Math. Phys., 5 (1997), 63-98.  Google Scholar

show all references

References:
[1]

Nonlinearity, 24 (2011), 97-112. doi: 10.1088/0951-7715/24/1/005.  Google Scholar

[2]

Annals of Mathematics, 162 (2005), 1377-1389. doi: 10.4007/annals.2005.162.1377.  Google Scholar

[3]

J. Féjoz, M. Guardia, V. Kaloshin and P. Raldan, Kirkwood gaps and diffusion along mean motion resonance in the restricted planar three-body problem,, , ().   Google Scholar

[4]

Inventiones Math., 167 (2007), 445-453. doi: 10.1007/s00222-006-0020-3.  Google Scholar

[5]

Russian Mathematical Surveys, 47 (1992), 57-133. doi: 10.1070/RM1992v047n06ABEH000965.  Google Scholar

[6]

Progress in nonlinear science., 1 RAS, Inst. Appl. Phys., Nizhnii (Novgorod, (2002), 116-138.  Google Scholar

[7]

Chaos, 2 (1992), 495-499. doi: 10.1063/1.165891.  Google Scholar

[8]

Kuksin, S. (ed.) et al., Seminar on dynamical systems. Basel: Birkhäuser. Prog. Nonlinear Diff. Equ. Appl. 12 (1994), 15-34.  Google Scholar

[9]

Nonlinearity, 9 (1996), 1703-1751. doi: 10.1088/0951-7715/9/6/017.  Google Scholar

[10]

Russ. Math. Surv., 32 (1977), 5-66, 287.  Google Scholar

[11]

Mathematische Zeitschrift, 213 (1993), 187-216. doi: 10.1007/BF03025718.  Google Scholar

[12]

Regular and Chaotic Dynamics, 5 (2000), 157-170. doi: 10.1070/rd2000v005n02ABEH000138.  Google Scholar

[13]

Springer Monographs in Mathematics. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-03028-4.  Google Scholar

[14]

Regular and Chaotic Dynamics, 2 (1997), 9-20.  Google Scholar

[15]

Russian J. Math. Phys., 5 (1997), 63-98.  Google Scholar

[1]

Manuel de León, Víctor M. Jiménez, Manuel Lainz. Contact Hamiltonian and Lagrangian systems with nonholonomic constraints. Journal of Geometric Mechanics, 2021, 13 (1) : 25-53. doi: 10.3934/jgm.2021001

[2]

Hua Shi, Xiang Zhang, Yuyan Zhang. Complex planar Hamiltonian systems: Linearization and dynamics. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3295-3317. doi: 10.3934/dcds.2020406

[3]

Jia Li, Junxiang Xu. On the reducibility of a class of almost periodic Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3905-3919. doi: 10.3934/dcdsb.2020268

[4]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2559-2599. doi: 10.3934/dcds.2020375

[5]

Francisco Braun, Jaume Llibre, Ana Cristina Mereu. Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5245-5255. doi: 10.3934/dcds.2016029

[6]

Montserrat Corbera, Claudia Valls. Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3209-3233. doi: 10.3934/dcdsb.2020225

[7]

Adrian Viorel, Cristian D. Alecsa, Titus O. Pinţa. Asymptotic analysis of a structure-preserving integrator for damped Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3319-3341. doi: 10.3934/dcds.2020407

[8]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[9]

Marian Gidea, Rafael de la Llave, Tere M. Seara. A general mechanism of instability in Hamiltonian systems: Skipping along a normally hyperbolic invariant manifold. Discrete & Continuous Dynamical Systems, 2020, 40 (12) : 6795-6813. doi: 10.3934/dcds.2020166

[10]

Yuzhou Tian, Yulin Zhao. Global phase portraits and bifurcation diagrams for reversible equivariant Hamiltonian systems of linear plus quartic homogeneous polynomials. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2941-2956. doi: 10.3934/dcdsb.2020214

[11]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2543-2557. doi: 10.3934/dcds.2020374

[12]

Zhenbing Gong, Yanping Chen, Wenyu Tao. Jump and variational inequalities for averaging operators with variable kernels. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021045

[13]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[14]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[15]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3021-3029. doi: 10.3934/dcds.2020395

[16]

Patrick Beißner, Emanuela Rosazza Gianin. The term structure of sharpe ratios and arbitrage-free asset pricing in continuous time. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 23-52. doi: 10.3934/puqr.2021002

[17]

Mohsen Abdolhosseinzadeh, Mir Mohammad Alipour. Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 321-332. doi: 10.3934/naco.2020028

[18]

Wenmin Gong, Guangcun Lu. On coupled Dirac systems. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4329-4346. doi: 10.3934/dcds.2017185

[19]

Mauricio Achigar. Extensions of expansive dynamical systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3093-3108. doi: 10.3934/dcds.2020399

[20]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (53)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]